MathSciNet Relay Station
MathSciNet bibliographic data
MR2266698 (2007m:22012) 22E50 (20C08 20G25)
Blondel, Corinne Propagation de paires couvrantes dans les groupes symplectiques. (French) [Propagation of $G$-covers in symplectic groups] Represent. Theory 10 (2006), 399–434 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement